# SDR ASOA201707071749

- Difficulty date: July 7, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 21,330 hours, 14,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031561
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STRINGER 26R FOUND CRACK DAMAGE ON FRAME FS333 LOWER FLANGE BETWEEN STRINGER 26R AND STRINGER 25R. CUT OUT FRAME FLANGE IAW REO 670-53-21-1281. PERFORMED EDDY CURRENT INSPECTION OF CUT EDGES IAW NDTM PT 1, 51-20-006-250-A01. FABRICATE REPAIR PARTS IAW SRM 51-24-21-001-001-A01, 51-24-36-001-001-A01. DRILLED FASTENER HOLES AND INSTALLED FASTENERS IAW SRM 51-42-001-001-A01. COMPLIED WITH EC/TC REO 670-53-21-1281 AND GENERIC REO 670-53-21-1281 REV--, DATED: 04/11/2016 AS WRITTEN.
